MathSciNet Relay Station
MathSciNet bibliographic data
MR1766124 (2001g:62016) 62F12 (62F35 62J12)
He, Xuming; Shao, Qi-Man On parameters of increasing dimensions. J. Multivariate Anal. 73 (2000), no. 1, 120–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement